OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 63, Iss. 4 — Apr. 1, 1973
  • pp: 425–430

Aberration coefficients of double-plane-symmetric systems

P. J. Sands  »View Author Affiliations


JOSA, Vol. 63, Issue 4, pp. 425-430 (1973)
http://dx.doi.org/10.1364/JOSA.63.000425


View Full Text Article

Acrobat PDF (559 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

Analytical expressions are derived for the coefficients characterizing the third-order image-forming properties of systems with a pair of mutually orthogonal planes of symmetry. Appropriate stop-shift formulas are also presented.

Citation
P. J. Sands, "Aberration coefficients of double-plane-symmetric systems," J. Opt. Soc. Am. 63, 425-430 (1973)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-63-4-425

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited